Translator Disclaimer
Spring 2007 Generalized divisors and biliaison
Robin Hartshorne
Illinois J. Math. 51(1): 83-98 (Spring 2007). DOI: 10.1215/ijm/1258735326

Abstract

We extend the theory of generalized divisors so as to work on any scheme $X$ satisfying the condition $S_2$ of Serre. We define a generalized notion of Gorenstein biliaison for schemes in projective space. With this we give a new proof in a stronger form of the theorem of Gaeta, that standard determinantal schemes are in the Gorenstein biliaison class of a complete intersection.

We also show, for schemes of codimension three in ${\mathbb P}^n$, that the relation of Gorenstein biliaison is equivalent to the relation of even strict Gorenstein liaison.

Citation

Download Citation

Robin Hartshorne. "Generalized divisors and biliaison." Illinois J. Math. 51 (1) 83 - 98, Spring 2007. https://doi.org/10.1215/ijm/1258735326

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1133.14005
MathSciNet: MR2346188
Digital Object Identifier: 10.1215/ijm/1258735326

Subjects:
Primary: 14C20
Secondary: 13C40, 14M06

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top